# SDR IPXA2025092230389

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, LINING PANEL 221HW HAS CRACKS, DEFORMED AND BROKEN EDGES.   LINING PANEL 221HW WAS REPAIRED IAW A300 AMM 25-00-00/801. USED PAINT P/N: 34655.7619.R.S65 BTCH: 4398324 AND PUTTY P/N: 04-001-0240 BTCH: 4421121. REVIEWED
